# SDR R7MR33349

- Difficulty date: June 10, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B1
- Aircraft serial: 3249
- Engine: Tmeca ARRIEL2B
- System (JASC): 7600 · Engine Controls
- Part: Ecu
- Part number: 70BMB01010
- Part serial: 608
- Condition: Surges
- Location: Engine
- Part time: 728 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SURGING 1 PERCENT TO 5 PERCENT DURING NORMAL CRUISE FLIGHT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
